# SDR AALA20050517

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: NAS110420D
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT  UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF.  NOSE STEERING WAS MOVABLE BOTH DIRECTIONS.  AIRPLANE GROUND SHIFT DID NOT OCCUR.  GEAR HANDLE WOULD NOT RAISE.  FOUND NOSE LANDING GEAR GROUND SENSING MECHANISM ATTACH BOLT SHEARED AT LOWER SPRING BRACKET.  REPLACED BOLT AND CYCLED GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
